# SDR YENA20160324257

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 27,615 hours, 17,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SILL AT FRAME 16, LBL46" CORRODED.  REPLACED SILL IAW SRM REF 51-41-02 AND 51-43-04, REF EAMS NR H4870-0115.
